# SDR USAA000725

- Difficulty date: May 23, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Cracked
- Location: Mlg
- Part time: 48,107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND .5 INCH CRACK IN FITTING, OUTBOARD SUPPORT FITTING MLG BEAM AT CUTOUT, REMOVED AND REPLACED.  (M)
